Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

488 Publications


2017 | Journal Article | IST-REx-ID: 1133 | OA
Yakaboylu, Enderalp, and Mikhail Lemeshko. “Anomalous Screening of Quantum Impurities by a Neutral Environment.” Physical Review Letters, vol. 118, no. 8, 085302, American Physical Society, 2017, doi:10.1103/PhysRevLett.118.085302.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1152 | OA
Gajda-Zagorska, Ewa P., et al. “A Multi Objective Memetic Inverse Solver Reinforced by Local Optimization Methods.” Journal of Computational Science, vol. 18, Elsevier, 2017, pp. 85–94, doi:10.1016/j.jocs.2016.06.007.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1146
Sun, Wuping, et al. “Comparison of the Effects of Nicotinic Acid and Nicotinamide Degradation on Plasma Betaine and Choline Levels.” Clinical Nutrition, vol. 36, no. 4, Churchill Livingstone, 2017, pp. 1136–42, doi:10.1016/j.clnu.2016.07.016.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1159 | OA
Steenackers, Ward, et al. “Cis-Cinnamic Acid Is a Novel Natural Auxin Efflux Inhibitor That Promotes Lateral Root Formation.” Plant Physiology, vol. 173, no. 1, American Society of Plant Biologists, 2017, pp. 552–65, doi:10.1104/pp.16.00943.
View | Files available | DOI | PubMed | Europe PMC
 

2017 | Journal Article | IST-REx-ID: 1160 | OA
Altmeyer, Sebastian, et al. “Dynamics of Ferrofluidic Flow in the Taylor-Couette System with a Small Aspect Ratio.” Scientific Reports, vol. 7, 40012, Nature Publishing Group, 2017, doi:10.1038/srep40012.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1161
Müller, Jan, and Michael K. Sixt. “Cell Migration: Making the Waves.” Current Biology, vol. 27, no. 1, Cell Press, 2017, pp. R24–25, doi:10.1016/j.cub.2016.11.035.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1162 | OA
Spałek, Jozef, et al. “Universal Properties of High Temperature Superconductors from Real Space Pairing T-J-U Model and Its Quantitative Comparison with Experiment.” Physical Review B - Condensed Matter and Materials Physics, vol. 95, no. 2, 024506, American Physical Society, 2017, doi:10.1103/PhysRevB.95.024506.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1163
Wysokiński, Marcin, and Jan Kaczmarczyk. “Unconventional Superconductivity in Generalized Hubbard Model Role of Electron–Hole Symmetry Breaking Terms.” Journal of Physics: Condensed Matter, vol. 29, no. 8, 085604, IOP Publishing Ltd., 2017, doi:10.1088/1361-648X/aa532f.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, Elisa, et al. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications, vol. 26, no. 3, Springer, 2017, pp. 403–18, doi:10.1007/s10260-016-0375-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1169 | OA
Novak, Sebastian, and Richard Kollár. “Spatial Gene Frequency Waves under Genotype Dependent Dispersal.” Genetics, vol. 205, no. 1, Genetics Society of America, 2017, pp. 367–74, doi:10.1534/genetics.116.193946.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, Herbert, et al. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica, vol. 37, no. 5, Springer, 2017, pp. 887–910, doi:10.1007/s00493-016-3308-y.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1174 | OA
Skórski, Maciej. Lower Bounds on Key Derivation for Square-Friendly Applications. Vol. 66, 57, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.STACS.2017.57.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1175 | OA
Alwen, Joel F., et al. Cumulative Space in Black-White Pebbling and Resolution. Edited by Christos Papadimitriou, vol. 67, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, p. 38:1-38-21, doi:10.4230/LIPIcs.ITCS.2017.38.
View | Files available | DOI
 

2017 | Conference Paper | IST-REx-ID: 1176 | OA
Alwen, Joel F., and Jeremiah Blocki. Towards Practical Attacks on Argon2i and Balloon Hashing. 7961977, IEEE, 2017, doi:10.1109/EuroSP.2017.47.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1178 | OA
Skórski, Maciej. Simulating Auxiliary Inputs, Revisited. Vol. 9985, Springer, 2017, pp. 159–79, doi:10.1007/978-3-662-53641-4_7.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1199 | OA
Barton, Nicholas H. “How Does Epistasis Influence the Response to Selection?” Heredity, vol. 118, Nature Publishing Group, 2017, pp. 96–109, doi:10.1038/hdy.2016.109.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee, Krishnendu, et al. Stochastic Invariants for Probabilistic Termination. Vol. 52, no. 1, ACM, 2017, pp. 145–60, doi:10.1145/3009837.3009873.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1196
Henzinger, Thomas A., and Jan Otop. “Model Measuring for Discrete and Hybrid Systems.” Nonlinear Analysis: Hybrid Systems, vol. 23, Elsevier, 2017, pp. 166–90, doi:10.1016/j.nahs.2016.09.001.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár, Richard, and Sebastian Novak. “Existence of Traveling Waves for the Generalized F–KPP Equation.” Bulletin of Mathematical Biology, vol. 79, no. 3, Springer, 2017, pp. 525–59, doi:10.1007/s11538-016-0244-3.
View | DOI | Download Preprint (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Zhigang, et al. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics, vol. 349, no. 3, Springer, 2017, pp. 947–90, doi:10.1007/s00220-016-2805-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik, Piotr, et al. “Maximum Likelihood Estimation for Linear Gaussian Covariance Models.” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4, Wiley-Blackwell, 2017, pp. 1269–92, doi:10.1111/rssb.12217.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1211 | OA
Budanur, Nazmi B., and Predrag Cvitanović. “Unstable Manifolds of Relative Periodic Orbits in the Symmetry Reduced State Space of the Kuramoto–Sivashinsky System.” Journal of Statistical Physics, vol. 167, no. 3–4, Springer, 2017, pp. 636–55, doi:10.1007/s10955-016-1672-z.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1213
Baranova, Natalia S., and Martin Loose. “Single-Molecule Measurements to Study Polymerization Dynamics of FtsZ-FtsA Copolymers.” Methods in Cell Biology, vol. 137, Academic Press, 2017, pp. 355–70, doi:10.1016/bs.mcb.2016.03.036.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1228 | OA
Sauerzopf, Ulrich, et al. “Are Reprogrammed Cells a Useful Tool for Studying Dopamine Dysfunction in Psychotic Disorders? A Review of the Current Evidence.” European Journal of Neuroscience, vol. 45, no. 1, Wiley-Blackwell, 2017, pp. 45–57, doi:10.1111/ejn.13418.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 123 | OA
Waitukaitis, Scott R., et al. “Coupling the Leidenfrost Effect and Elastic Deformations to Power Sustained Bouncing.” Nature Physics, vol. 13, no. 11, Nature Publishing Group, 2017, pp. 1095–99, doi:10.1038/nphys4194.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1336 | OA
Paixao, Tiago, et al. “Towards a Runtime Comparison of Natural and Artificial Evolution.” Algorithmica, vol. 78, no. 2, Springer, 2017, pp. 681–713, doi:10.1007/s00453-016-0212-1.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, Oskari H., et al. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields, vol. 169, no. 3–4, Springer, 2017, pp. 667–727, doi:10.1007/s00440-016-0740-2.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1367 | OA
Manteaux, Pierre, et al. “Adaptive Physically Based Models in Computer Graphics.” Computer Graphics Forum, vol. 36, no. 6, Wiley-Blackwell, 2017, pp. 312–37, doi:10.1111/cgf.12941.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1433
Bauer, Ulrich, et al. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation, vol. 78, Academic Press, 2017, pp. 76–90, doi:10.1016/j.jsc.2016.03.008.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, 25, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao, Zhigang, and László Erdös. “Delocalization for a Class of Random Block Band Matrices.” Probability Theory and Related Fields, vol. 167, no. 3–4, Springer, 2017, pp. 673–776, doi:10.1007/s00440-015-0692-y.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek, Radoslav, et al. “Hanani-Tutte for Radial Planarity.” Journal of Graph Algorithms and Applications, vol. 21, no. 1, Brown University, 2017, pp. 135–54, doi:10.7155/jgaa.00408.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 169 | OA
Browning, Timothy D., et al. “Twisted Linnik Implies Optimal Covering Exponent for S3.” International Mathematics Research Notices, Oxford University Press, 2017, doi:10.1093/imrn/rnx116.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
Browning, Timothy D., and Damaris Schindler. “Strong Approximation and a Conjecture of Harpaz and Wittenberg.” International Mathematics Research Notices, Oxford University Press, 2017, doi:10.1093/imrn/rnx252.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1407 | OA
Svoreňová, Mária, et al. “Temporal Logic Control for Stochastic Linear Systems Using Abstraction Refinement of Probabilistic Games.” Nonlinear Analysis: Hybrid Systems, vol. 23, no. 2, Elsevier, 2017, pp. 230–53, doi:10.1016/j.nahs.2016.04.006.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1338 | OA
Cerny, Pavol, et al. “From Non-Preemptive to Preemptive Scheduling Using Synchronization Synthesis.” Formal Methods in System Design, vol. 50, no. 2–3, Springer, 2017, pp. 97–139, doi:10.1007/s10703-016-0256-5.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1351 | OA
Giacobbe, Mirco, et al. “Model Checking the Evolution of Gene Regulatory Networks.” Acta Informatica, vol. 54, no. 8, Springer, 2017, pp. 765–87, doi:10.1007/s00236-016-0278-x.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1074 | OA
Ringbauer, Harald, et al. “Inferring Recent Demography from Isolation by Distance of Long Shared Sequence Blocks.” Genetics, vol. 205, no. 3, Genetics Society of America, 2017, pp. 1335–51, doi:10.1534/genetics.116.196220.
View | Files available | DOI | Download Preprint (ext.)
 

2017 | Thesis | IST-REx-ID: 1155 | OA
Daca, Przemyslaw. Statistical and Logical Methods for Property Checking. IST Austria, 2017, doi:10.15479/AT:ISTA:TH_730.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1294 | OA
Brázdil, Tomáš, et al. “Trading Performance for Stability in Markov Decision Processes.” Journal of Computer and System Sciences, vol. 84, Elsevier, 2017, pp. 144–70, doi:10.1016/j.jcss.2016.09.009.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 265
Browning, Timothy D., and Pankaj Vishe. “Rational Curves on Smooth Hypersurfaces of Low Degree.” Geometric Methods in Algebra and Number Theory, vol. 11, no. 7, Mathematical Sciences Publishers, 2017, pp. 1657–75, doi:10.2140/ant.2017.11.1657.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning, Timothy D., and Roger Heath Brown. “Forms in Many Variables and Differing Degrees.” Journal of the European Mathematical Society, vol. 19, no. 2, European Mathematical Society Publishing House, 2017, pp. 357–94, doi:10.4171/JEMS/668.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning, Timothy D. “Many Cubic Surfaces Contain Rational Points.” Mathematika, vol. 63, no. 3, Cambridge University Press, 2017, pp. 818–39, doi:10.1112/S0025579317000195.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning, Timothy D., and Sean Prendiville. “A Transference Approach to a Roth-Type Theorem in the Squares.” International Mathematics Research Notices, vol. 2017, no. 7, Oxford University Press, 2017, pp. 2219–48, doi:10.1093/imrn/rnw096.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Browning, Timothy D., and Lilian Matthiesen. “Norm Forms for Arbitrary Number Fields as Products of Linear Polynomials.” Annales Scientifiques de l’Ecole Normale Superieure, vol. 50, no. 6, Societe Mathematique de France, 2017, pp. 1383–446, doi:10.24033/asens.2348.
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
Kolmogorov, Vladimir. “A Faster Approximation Algorithm for the Gibbs Partition Function.” Proceedings of the 31st Conference On Learning Theory, vol. 75, PMLR, 2017, pp. 228–49.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning, Timothy D., and Daniel Loughran. “Varieties with Too Many Rational Points.” Mathematische Zeitschrift, vol. 285, no. 3–4, Springer, 2017, pp. 1249–67, doi:10.1007/s00209-016-1746-2.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 270 | OA
Browning, Timothy D., and Alexander Gorodnik. “Power-Free Values of Polynomials on Symmetric Varieties.” Proceedings of the London Mathematical Society, vol. 114, no. 6, Wiley Blackwell, 2017, pp. 1044–80, doi:10.1112/plms.12030.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Browning, Timothy D., and Sean Prendiville. “Improvements in Birch’s Theorem on Forms in Many Variables.” Journal Fur Die Reine Und Angewandte Mathematik, vol. 2017, no. 731, Walter de Gruyter, 2017, pp. 203–34, doi:doi.org/10.1515/crelle-2014-0122.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2017

Search

Filter Publications